Об одном свойстве полиномов деления круга

Д.А. Райков

Matematiceskij sbornik

  • Volume: 44, Issue: 2, page 379-382
  • ISSN: 0368-8666

How to cite


Райков, Д.А.. "Об одном свойстве полиномов деления круга." Matematiceskij sbornik 44.2 379-382. <http://eudml.org/doc/64909>.

author = {Райков, Д.А.},
journal = {Matematiceskij sbornik},
keywords = {Linear algebra, polynomials},
language = {rus},
number = {2},
pages = {379-382},
publisher = {Tipogr. Lissnera i Sobko},
title = {Об одном свойстве полиномов деления круга},
url = {http://eudml.org/doc/64909},
volume = {44},

AU - Райков, Д.А.
TI - Об одном свойстве полиномов деления круга
JO - Matematiceskij sbornik
PB - Tipogr. Lissnera i Sobko
VL - 44
IS - 2
SP - 379
EP - 382
LA - rus
KW - Linear algebra, polynomials
UR - http://eudml.org/doc/64909
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.